# SDR SWIA202264018

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL600*
- Aircraft serial: 10068
- Aircraft time: 38,206 hours, 27,599 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING MESSAGE UPON GEAR RETRACTION AFTER TAKEOFF.  RAN QRH.  WARNING MESSAGE WENT AWAY, BUT THE MOTOR CONTINUED TO RUN FOR THE DURATION OF THE FLIGHT.  ALL THREE GEAR INDICATED DOWN AND LOCKED.    (FLIGHT 3251 FILED CLOSED)    T/S GEAR DISAGREE WARNING MESSAGE TO NLG WOW CENTERED PROX SENSER PX37 SENSOR TARGET MISSING. INSTALLED A NEW PX37 SENSOR TARGET IN REF. TO AMM 32-61-05. PERFORMED AIRCRAFT JACKING FROM THE NOSE POINT IN REF. TO AMM 07-13-01. PERFORMED OPERATIONAL TEST OF THE LANDING GEAR PSS IN REF. TO AMM 32-61-00.  PERFORMED OPERATIONAL TEST OF THE LANDING GEAR EXTENSION SYSTEM IN REF. TO AMM 32-34-00. OPS CHECKS GOOD AT THIS TIME. NO OTHER DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
